# SDR SIMA20150316006

- Difficulty date: March 16, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 37,130 hours, 34,188 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER NR 1 ENG STARTED WITH APU ON TAXI TO RUNWAY WE SMELLED A STRONG BURNING SMELL.  STARTED NR 2, IT WENT AWAY, SLIGHTLY CAME BACK WITH SAME BURNING SMELL.  TROUBLE SHOT ODOR TO NR 1 PACK, DEFERRED 31 PACK, ACM MEL 21-27.  COMPLIED WITH ETN-EM-72-034.  TROUBLE SHOT USING ETN-EM-72-034(SEE LG PG 3819895 1, COULD NOT FIND ANY ABNORMAL SMELL AFTER RUNNING BOTH ENGS IAW RR 72-00-00.  RAN NR 1 PACK, OPERATIONS CHECKED GOOD IAW AMM 21-51-00.  MEL RESTORED.
